# SDR TRAX200800875

- Difficulty date: July 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 10,914 hours, 7,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER STEP CRACKED.   REMOVED AND REPLACED ASD LOWER STEP IAW AMM 52-11-04.  (S)
